Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the construction of split-face topologies

Author: Alan Gleit
Journal: Trans. Amer. Math. Soc. 194 (1974), 291-299
MSC: Primary 46A99
MathSciNet review: 0405063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a general theorem to facilitate the construction of interesting examples of split-face topologies of compact, convex sets.

References [Enhancements On Off] (What's this?)

  • Erik M. Alfsen, Compact convex sets and boundary integrals, Springer-Verlag, New York-Heidelberg, 1971. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 57. MR 0445271
  • N. Bourbaki, General topology. Part 1, Addison-Wesley, Reading, Mass., 1966. MR 34 #5044b. ---, Eléments de mathématique. Fasc. XXI. Livre V: Intégration, 2ieme ed., Actualities Sci. Indust., no. 1244, Hermann, Paris, 1967. MR 35 #322.
  • Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. With the assistance of W. G. Bade and R. G. Bartle. MR 0117523
  • Alan Gleit, On the existence of simplex spaces, Israel J. Math. 9 (1971), 199–209. MR 279571, DOI
  • Alan Gleit, Topologies on the extreme points of compact convex sets, Math. Scand. 31 (1972), 209–219. MR 324375, DOI
  • Robert R. Phelps, Lectures on Choquet’s theorem, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0193470
  • Marc Rogalski, Caracterisation des simplexes par des propriétés portant sur les faces fermées et sur les ensembles compacts de points extrémaux, Math. Scand. 28 (1971), 159–181 (French). MR 306856, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A99

Retrieve articles in all journals with MSC: 46A99

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society